MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-830
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer received notification through patient tracking of an annuloflex mitral annuloplasty ring that was 'wasted' on (b)(6) 2017.
 
Additional Manufacturer Narrative
Confirmed device wasted, device was not implanted.No further information will be provided by the hospital.Not available for return.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer received notification through patient tracking of an annuloflex mitral annuloplasty ring that was 'wasted' on (b)(6) 2017.On follow up with the hospital it was determined that the device was wasted as was opened in error.The device was not implanted.No further information is available.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6786943
Report Number3005687633-2017-00083
Device Sequence Number1570885
Product Code KRH
UDI-Device Identifier08022057013620
UDI-Public(01)08022057013620(240)AF-830(17)211018
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/18/2021
Device Model NumberAF-830
Device Catalogue NumberAF-830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR